# SDR HNAA2012100300993

- Difficulty date: October 3, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Part number: MS21250HO8956
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD INBD BOLT IS PITTED ON AFT STRUT, LT WING TO FUSELAGE ATTACH POINT.  R & R BOLT AND PLI WASHERS.
